# SDR A6WA2018082946014

- Difficulty date: August 28, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 34,653 hours, 33,406 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Frame
- Part number: 60021121
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB,  AFT FRAME UNDER PANEL 326AT HAD A DAMAGED SCREW HOLE.   REPAIRED THE VERTICAL STAB AFT FRAME IAW EA CRJ255-01022, REV-IR.
